# SDR CALA2017062301937

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 84,468 hours, 11,487 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 764939A
- Part serial: 0159
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ELEC GENERATOR DRIVE L EICAS ADVISORY LEFT IDG FAULT (LOW INTERNAL OIL PRESSURE). EMERGENCY DECLARED. REMOVED AND REPLACED LEFT IDG REF MM 24-11-01, OPS CHECKED IDG REF 24-11-00-700-801, OPS OK
